# SDR E81R2011010232281

- Difficulty date: January 2, 2012
- Submitted: January 5, 2012
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N462LX
- Make and model: Beech 400A
- Aircraft serial: RK423
- Aircraft time: 4,473 hours, 3,814 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INVESTIGATED FLAP SYS ASSYMETRY WARNING ANNUNCIATOR LIGHT INDICATION.  FOUND RT FLAP FOLLOW-UP SWITCH ACTUATING ARM .075 IN. LONGER THAN LT FOLLOW-UP SWITCH ACTUATING ARM.  ADJUSTED RT FOLLOW-UP SWITCH ACTUATING ARM TO MATCH LT FOLLOW-UP SWITCH ACTUATING SWITCH ARM LENGTH. ADJUSTED LT AND RT FLAP POSITION TRANSMITTER VOLTAGES AND LT AND RT FLAP FOLLOW-UP SWITCH VOLTAGES AS REQUIRED TO BRING WITHIN MM 27-50-00 SERVICE LIMITS. VERIFIED FLAP SYS FOLLOW-UP SWITCH CLEARANCES AND FLAP SYS RIGGING WITHIN THE MM 27-50-00 SERVICE LIMITS. FLAP SYS FUNCTIONAL CHECKS SATISFACTORY, NO FAULTS INDICATED. PAST MX HISTORY ON FLAP SYS COMPONENTS UNKNOWN.
